# SDR 04FDEA02375

- Difficulty date: August 5, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC198413
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, OB FLAP IB AFT HINGE OB PIVOT HOLE FOUND CORRODED.  CORROSION REMOVED PER CMM 20-11-02 PAGES 2 - 4. ORIGINAL DIAMETER = 1.062 FINAL DIAMETER = 1.095. COMPLIED WITH FEDEX EA 1-5750-76807, LEFT AND RIGHT OUTBOARD FLAP - INBOARD HINGE BRACKET BORE CORRODED.
